RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 27, Issue 5(167)  


Five lectures on three-dimensional varieties
A. N. Tyurin
3
Works cyrcle on the theory of singularities of smooth mappings
The bifurcation subset of a space of maps
R. Thom
51
Some open questions in the theory of singularities
O. Zariski
59
Stable map-germs and algebraic geometry
J. N. Mather
69
Stratifications and mappings
J. N. Mather
85
Lectures on bifurcations in versal families
V. I. Arnol'd
119
Diophantine sets
Yu. V. Matiyasevich
185
Georgii Fedorovich Rybkin (photo)
Georgii Fedorovich Rybkin (obituary)
P. S. Aleksandrov, B. V. Gnedenko, A. N. Kolmogorov, A. I. Markushevich, V. B. Orlov, A. T. Tsvetkov, A. P. Yushkevich
223

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Schreier varieties of linear $\Omega$-algebras
M. S. Burgin
227
Generalized Whitehead groups, and pseudoisotopies
I. A. Volodin
229
Cohomology of Lie algebras of formal vector fields on the line
L. V. Goncharova
231
Complex fiberings of submanifolds
V. A. Gordin
233
The behavior of the discrepancies in the approximate solution of linear equations
I. V. Emelin
235
Irreducible representations of Lie algebras of classical type
V. G. Kac
237
The decomposition of quasi-invariant measures into ergodic components
Yu. I. Kifer, S. A. Pirogov
239
The vibrostability of second order differential equations
V. S. Kozyakin
241
Cohomology of topological spaces, and their lattices of open subsets
A. A. Korobov
243
Geodesic flows on compact Riemann surfaces without focal points
A. B. Kramli
245
Systems of differential equations that have nonanalytic solutions
O. A. Oleinik, E. V. Radkevich
247
Computation schemes for a product of matrices and for the inverse matrix
V. Ya. Pan
249
Nonabelian two-dimensional cohomology
A. K. Tolpygo
251
Certain properties of functions that are holomorphic on strongly linear convex sets
V. M. Trutnev
253
Plus operators in normed spaces with indefinite metric
V. A. Khatskevich
255
Degree of a quasiruled mapping, and the nonlinear Hilbert problem
A. I. Shnirel'man
257

Mathematical Events in the USSR and abroad
Ibragim Ibishevich Ibragimov (photo)
Ibragim Ibishevich Ibragimov (on his sixtieth birthday)
M. A. Evgrafov, L. D. Kudryavtsev, A. I. Markushevich, S. M. Nikol'skii
259
Yurii Eugenevich Alenitsyn (photo)
Yurii Eugenevich Alenitsyn (on his sixtieth birthday)
I. E. Bazilevich, N. A. Lebedev, I. M. Milin, G. I. Petrashen, V. I. Smirnov, V. A. Tartakovskii
265
Soviet-Polish Colloquiums on General Topology
V. V. Filippov
271
Sixth Voronezh Winter Mathematical School
Yu. G. Borisovich, S. G. Krein
273
Fifth Winter School-Symposium on Mathematical Programming and Related Questions
S. I. Zukhovitskii
276

News
Third All-Unoin School on Diffraction and Wave Propagation
L. I. Bezruchenko, M. V. Fedoryuk
301

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
304
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019